Operational methods: An extension from ordinary monomials to multi-dimensional Hermite polynomials

G. Dattoli, Subuhi Khan

Research output: Contribution to journalArticle

8 Citations (Scopus)

Abstract

The operational point of view combined with the principle of monomiality provides efficient tools in the theory of ordinary and generalized special functions. In this paper, we extend this approach for the purpose of deriving a wealth of relations involving multi-dimensional Hermite polynomials.
Original languageEnglish
Pages (from-to)671 - 677
Number of pages7
JournalJournal of Difference Equations and Applications
Volume13
Issue number7
DOIs
Publication statusPublished - Jul 2007
Externally publishedYes

    Fingerprint

All Science Journal Classification (ASJC) codes

  • Algebra and Number Theory
  • Analysis
  • Applied Mathematics

Cite this